| Model Number |
27819 |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding an adjustable shunt.It was reported that on (b)(6) 2026, the patient underwent a vent riculoperitoneal shunt procedure.During the surgery, the surgeon noticed that when injecting water into the cerebrospinal fluid shunt and its accessories, the valve and the peritoneal end tubing wall showed a fracture at the valve's end.The fracture caused water leakage.Upon discovering this issue, the surgeon immediately ceased using the product.There was a procedure delay of 30 minutes.The procedure was completed with back up products.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
H3.Product analysis determined that the returned valve failed leak testing requirements due to a tear found at the bottom of the reservoir dome.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.